# SDR 95ZZZX5647

- Difficulty date: July 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17481
- Make and model: Gulstm G44
- Aircraft serial: 1360
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 4046
- Condition: Failed
- Location: Lt Mlg
- Component: Parkerhanfin
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS ON TAKEOFF ROLL WITH TAIL WHEEL OFF THE GROUND WHEN THE LT WHEEL LET GO.  PILOT HEARD LOUD SNAP AND THE HUB CAP BLEW OFF.  CHOPPED POWER AND BRAKED.  WHEEL WENT CROOKED, SNAPPED BOTTOM BRAKE FITTINGS AND PILOT LOST THE LT BRAKE, GROUND LOOPED, SNAPPED OFF LT FLOAT, BENT LT WING TIP AFT OF SPAR.
